# SDR UPS00433073

- Difficulty date: June 28, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200B
- Aircraft serial: 21944
- Aircraft time: 62,800 hours, 15,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: EO145345
- Condition: Damaged
- Location: Wint To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FUSELAGE WING TO BODY FAIRING  SUPPORT BRACKET CRACKED AT BS 1265, BELOW LOWER REAR SPAR SPLICE RT.     DAMAGE REMOVED AND REPAIR CARRIED OUT  IAW  SRM 51-40-03 FIG 1.
